Skip to content

Opening book details…

Can I read A remark on the ODE with two discrete delays on EtoBox?

A remark on the ODE with two discrete delays by M.J. Piotrowska is a Mathematics article available to read on EtoBox.

What is A remark on the ODE with two discrete delays about?

The aim of this paper is to outline a formal framework for the analytical analysis of the Hopf bifurcations in the delay differential equations with two independent time delays. Some results for the differentialdifference equations with two delays, when the both of the coefficients of linearized equation are negative were obtained in [X. Li, S. Ruan, J. Wei, Stability and bifurcation in delay-differential equations with two delays, J. Math. Anal. Appl. 236 (1999) 254-280]. In the paper we present some remarks on the case studied in [X. Li, S. Ruan, J. Wei, Stability and bifurcation in delay-differential equations with two delays, J. Math. Anal. Appl. 236 (1999) 254-280] and also two other cases, namely when the coefficients of linearized equation have different signs and when coefficients are both positive.

Who reads A remark on the ODE with two discrete delays?

It is typically read by researchers, students, and practitioners in Mathematics.

Author
M.J. Piotrowska
Publisher
Elsevier Science; Elsevier ; Elsevier Inc.; Elsevier BV (ISSN 0022-247X)
Published
2007
Language
EN
Field
Mathematics (Physical Sciences)

More by M.J. Piotrowska

Browse all works by M.J. Piotrowska